Closed form solutions of a chaotic equation using the method of elliptic truncation

Research output: Contribution to journalArticles

Abstract

Hunting for any analytic exact solutions in closed form of any nonlinear ordinary differential equation is always a challenge to mathematicians. The equation considered in this paper is the wave traveling reduction to the Kuramoto–Sivashinsky equation. This equation has attracted considerable attention, due to its occurrence in many areas, in physics and in chemistry. We introduce a method which involves a truncation procedure in relation to elliptic functions. We call this method as Elliptic Truncation Method. We then attempt to establish some exact solutions by this method. Copyright © 2016 Research India Publications.
Original languageEnglish
Pages (from-to)407-415
JournalAdvances in Theoretical and Applied Mathematics (ATAM)
Volume11
Issue number4
Publication statusPublished - 2016

Citation

Yee, T. L. (2016). Closed form solutions of a chaotic equation using the method of elliptic truncation. Advances in Theoretical and Applied Mathematics, 11(4), 407-415.

Keywords

  • Chaotic equation
  • Elliptic solution
  • Elliptic truncation method

Fingerprint Dive into the research topics of 'Closed form solutions of a chaotic equation using the method of elliptic truncation'. Together they form a unique fingerprint.